# SDR CALA2013093091554

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 65,685 hours, 24,074 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bolt
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RAMP REPORT AT DEPARTURE LEAK AT LT MAIN GEAR WW DOOR.  FOUND DRIP LEAK BRAKE HYD PACKAGE PARTING SURFACE LOCATED ON AFT LT WING SPAR.  TIGHTENED MOUNT BOLTS LEAKAGE CEASED.
